Allergy Community
10.1k Members
Avatar universal

Symptoms after finishing Levofloxin

A couple weeks ago I started getting extreme pain in my lower stomach area. I almost passed out, twice and I could barley move. After visiting the Er & numerous docs.. all they found was a 3mm palp on my gallbladder. From my urine they found that my while blood cells were high, and decided to put me on a 10 day levofloxin antibiotic. My stomach pains went away after a few days.. i am now off of the antibiotics and my pain is mostly mild now, however i'm getting UTI symptoms like having to urinate often, burning sensation and soreness. My doc tested me for cultural yesterday and my urine came back clean.. im wondering what this can possibly be, maybe a side effect from the antibiotic. I haven't had an STD exam for about a year and i'm wondered it can even be that.. am i tripping?
0 Responses
Have an Answer?
Allergy Community
10.1k Members
11.2k Questions
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.